# SDR DALA2020021421149

- Difficulty date: February 11, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 65,182 hours, 23,768 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6714 WHILE WKG JOB CARD 3351-7001 NUMEROUS EMERG INTERIOR LIGHTS IN THE AFT CABIN INOP. CORRECTIVE ACTION: SECURED BATTERY AT POWER SUPPLY RACK M737. RETEST EMERG LIGHT OPS CKS GOOD. (6488454)
